Academic Journals Database
Disseminating quality controlled scientific knowledge

A problem for degenerated semilinear hyperbolic system in sector

ADD TO MY LIST
 
Author(s): R. V. Andrusyak | V. M. Kyrylych | O. V. Peliushkevych

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 4;
Date: 2011;
Original page

ABSTRACT
A boundary problem for the semilinear hyperbolic system in a sector is considered. Somee quations of the system have horizontal characteristics. Applying the method of characteristics and princeple of contractive mappings the conditions for global generalized solvability of the problem are established.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?